MAUDE Adverse Event Report: SMITH & NEPHEW, INC. T6 LINEAR DRIVER SHAFT W/ AO QC; SCREWDRIVER

SMITH & NEPHEW, INC. T6 LINEAR DRIVER SHAFT W/ AO QC; SCREWDRIVER
Catalog Number 71174984
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/29/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This complaint was opened by smith+nephew to document a product problem associated with a smith+nephew device.The reported problem relates to known inherent device and/or procedural risks that are appropriately documented in our risk files.Smith+nephew will continue to monitor trends in accordance with our post-market surveillance process and take necessary action as required if anticipated severity and/or occurrence rates are exceeded.Smith+nephew has no reason to suspect that the product failed to meet any specifications at the time of manufacture.Based on our review of all currently available information, we are unable to identify a definitive root cause.However, as the use of our product cannot be excluded as a potential cause or contributory factor to the reported issue, we are conservatively submitting this report in accordance with applicable regulations.If additional investigative findings or information becomes available that alters the conclusions of this report, a follow-up report will be submitted as required.
 
Event or Problem Description
It was reported that during an unknown procedure the end of (1) one t6 linear driver shaft w/ ao qc broke during the case.In addition, another t6 linear driver shaft w/ ao qc would not capture the screw.Furthermore, (2) two t6 holding sleeve need replacement due to unknown reasons.The procedure was resumed, after a non-significant delay, with a s+n back-up device.Patient was not injured as consequence of this problem.

Brand Name
T6 LINEAR DRIVER SHAFT W/ AO QC
Common Device Name
SCREWDRIVER
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks rd.
memphis TN 38116
Manufacturer (Section G)
SMITH & NEPHEW, INC.
1450 brooks rd.
memphis TN 38116
Manufacturer Contact
holly topping
7000 west william cannon drive
austin, TX 78735
5123913905
MDR Report Key20756487
Report Number1020279-2024-02443
Device Sequence Number21155121
Product Code HXX
UDI-Device Identifier00885556500491
UDI-Public885556500491
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number71174984
Device Lot Number20ACT0025
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2024
Initial Report FDA Received Date11/22/2024
Date Device Manufactured12/16/2020
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown